# SDR CALA2018060531367

- Difficulty date: May 27, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 70,255 hours, 11,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T512816
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 325, LBL 27 - 57 WAS FOUND CORRODED.  REPAIRED THE FLOORBEAM IAW ECRA 5315-01104.
